Treatment Of Tinea Versicolor With Metronidazole?

Illustration of Treatment Of Tinea Versicolor With Metronidazole?
Illustration: Treatment Of Tinea Versicolor With Metronidazole? images.slideplayer.com

Is it true that metronidazole 500 can treat tinea versicolor?

1 Answer:

Hi Tedy,

Panu in medical language is called pityriasis versicolor. This condition is characterized by patches of a different color from the surrounding skin and smooth scaly, itching more and more when you sweat. Tinea versicolor often appears in conditions of the skin that is moist and often sweats.

Metronidazole is an antibiotic used to treat bacterial infections. This drug is NOT a treatment for tinea versicolor which is a fungal infection.

We recommend that you check with a dermatologist regarding your complaint. The doctor will ask for a history of complaints, conduct a direct examination of your skin or support examinations such as examining wood lights or skin scrapings. If indeed the complaint is caused by a fungal infection, the doctor can prescribe an anti-fungal cream or anti-fungal oral medication to treat it.

Here are some suggestions for you:

Maintain personal hygiene Routinely showering at least 2x a day with cold water regularly changing clothes including underwear Use clothes made of sweat. Avoid scratching the itchy area because it can cause irritation You can try an over-the-counter antifungal cream, but if the infection gets worse or wider, see a doctor immediately.

The following article is related to PANU

May be useful

dr. Budiono

: by

Related Question

Does The Birth Control Pill Not Make The Cyst Enlarged?

Does The Birth Control Pill Not Make The Cyst Enlarged?

(1 year ago)

Asalamualaikum doctor, I want to ask if birth control pills are safe for me with a history of ovarian cysts? … the cyst was 12cm at the beginning of pregnancy and after I was...

Causes Of Disturbed Vision Like There Are Black Waves In The Eye?

Causes Of Disturbed Vision Like There Are Black Waves In The Eye?

(1 year ago)

Good morning, lately I feel my vision is disturbed, often blurred, and my head hurts when I see objects that are some distance away, other than that when I’m tired in my eyes...

(9 months ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *